If you need an accessible version of this item please contact JSTOR User Support

On the Numerical Properties of an Iterative Method for Computing the Moore- Penrose Generalized Inverse

Torsten Soderstrom and G. W. Stewart
SIAM Journal on Numerical Analysis
Vol. 11, No. 1 (Mar., 1974), pp. 61-74
Stable URL: http://www.jstor.org/stable/2156431
Page Count: 14
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Numerical Properties of an Iterative Method for Computing the Moore- Penrose Generalized Inverse
Preview not available

Abstract

In this paper some of the numerical problems associated with computing the generalized inverse of a matrix are discussed and illustrated by a detailed analysis of an iteration of Ben-Israel and Cohen.

Page Thumbnails

  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74